# SDR A6WA200360004

- Difficulty date: March 28, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N607AW
- Make and model: Bac 146200A
- Aircraft serial: E2052
- Engine: Lyc ALF502R
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 77390017
- Part serial: F2586
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT FL280, OAT -40 DEGREES C, TMS OFF, ANY REDUCTION IN POWER OF NR 3 ENGINE FUEL FLOW WOULD DROP TO 300 NR A FEW SECONDS.  OTHER ENGINE INSTRUMENTS WOULD DROP ACCORDINGLY.  REMOVED AND REPLACED NR 3 FUEL CONTROL ASSEMBLY.  OPS AND LEAK CHECKS GOOD AT THIS TIME.  (M)
